# SDR CKSA96361

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804CK
- Make and model: Doug DC-8-51
- Aircraft serial: 45689
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Patch
- Condition: Misinstalled
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A CHECK INSPECTION, FOUND FORWARD STATIC PORT SCAB PATCH TOO CLOSE.  REMOVED SCAB PATCH AND INSTALLED REPAIR IAW EA 96-346 AIA SKETCH AIA/E/2442 AND 8110-3 DATED 12-11-96.  FAA FINDING, NON-ROUTINE TASK CARD NR 91871.
